# SDR FDEA201712163399

- Difficulty date: December 16, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 33,034 hours, 17,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2024T3
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, CENTER FLAP INTERNAL RIB #12 CRACKED 6 FASTENERS FWD OF REAR SPAR. REMOVED DAMAGE ON L/H WING CENTER FLAP RIB #12 IAW SRM 57-50-00, FIG. 201, FABRICATED   REPAIR ANGLE IAW SRM 57-50-00, FIG 20, INSTALLED REPAIR ANGLE IAW SRM 51-40-21,   CLASSIFED AS "A" AND MAJOR REPAIR.
